| Catalog Number |
PTA5-35-80-5-12.0 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During an sfa (superficial femoral artery) procedure, the complainant checked for a hole in the catheter after noting insufficient pressure and the inability to inflate the balloon.Further review of the device noted that the catheter was pinched.According to the initial reporter, the patient did not require any additional procedures or experience any adverse effects due to this occurrence.